# SDR YENA2023027100195

- Difficulty date: February 26, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N3118J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55186
- Aircraft time: 407 hours, 179 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#696, PUJ-FLL. 'L2 DOOR WILL NOT ARM; FOUND EOAM LEVER PUSHED IN THE OVER CENTER POSITION. RETURNED EOAM LEVERTO NORMAL POSITION REF IPDP BD500-A-J52-12-00-14AAA-941A-C. RE-RIGGIED EOAM MODE SELECT LEVER PER BD500-A-J52-12-08-01AAA-271A-A (ADP). A/C OK FOR SERVICE.'
